# SDR MWEA010371

- Difficulty date: March 26, 2001
- Submitted: March 26, 2001
- Operation: Air carrier
- Aircraft: N800ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45842
- Aircraft time: 88,120 hours, 90,362 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Fitting
- Part number: 3913926521
- Condition: Cracked
- Location: Ventral Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT VENTRAL PLUG DOOR FITTING LONGERON 20 HAS A CRACK INDICATION FROM ONE FASTENER.   REMOVED FASTENER, FABRICATED NEW REPAIR ANGLES, INSTALLED REPAIR ANGLES.
